# SDR F3LA00207

- Difficulty date: August 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, FORWARD LAVATORY OUTBOARD FLOOR PAN ATTACH ANGLE CORRODED IN 2 PLACES.  MAINTENANCE FABRICATED, DRILLED AND INSTALLED NEW FLOOR PAN ATTACH ANGLE.  (M)
